... (kicks, sweats,weakness, mental imbalance). I took half suboxin a day for two months
You are supposed to taper the suboxone down to .25 milligrams and skip days in between doses before you come off of it. You probably need to call the prescibing doctor and discuss your plan to come off of it and follow their advice. You can google the Thomas recipe opiate withdrawal and get the otc meds and supplements mentioned and that will help with the withdrawal symptoms, should you choose to stay off of it, but, you are likely to suffer for at least a few weeks. Please reconsider getting back on and properly taper off so you won't feel so rotten and you brain receptors may have a chance to heal.
Yeah you definetly need more of a taper than that. Was it an 8mg or 2mg pill. If you were taking 4mg thats way too much to stop suddenly like that. It's a long process. I was reading one guy on heres post who really seems to know what he's talking about, and he said you need to cut your dose 25% every four days until you are at zero. They said the drug has a half life of 4 days and you don't even start to feel the withdrawls fully until four days after you stop. The drug actually has worse withdrawls than percocet, heroin, or other short term opiates because it is a long acting opiate. However with the taper method it's supposed to be easier. The thing I don't care for is how long of a process it is. The thing about opiates is that even after the initial withdrawls it takes time for your brains chemistry to go back to normal. That is why I am trying a very long taper process so I can slowly adjust back. You feel like a stranger in your own skin when you abruptly go back to sober. Hope this helps you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2010 • 8 answers
Posted 14 Mar 2011 • 3 answers
Posted 31 Mar 2011 • 2 answers
Posted 24 Nov 2011 • 2 answers
Posted 27 Dec 2011 • 1 answer